Translator Disclaimer
April, 1979 Excursions of a Markov Process
R. K. Getoor
Ann. Probab. 7(2): 244-266 (April, 1979). DOI: 10.1214/aop/1176995086

Abstract

The excursion straddling $t$ and the first excursion exceeding $u$ in length of a Markov process are compared in a general setting. These results are then specialized to the excursions from a point, and to specific processes. The main tool is the general theory of excursions as developed by Maisonneuve and others.

Citation

Download Citation

R. K. Getoor. "Excursions of a Markov Process." Ann. Probab. 7 (2) 244 - 266, April, 1979. https://doi.org/10.1214/aop/1176995086

Information

Published: April, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0399.60069
MathSciNet: MR525052
Digital Object Identifier: 10.1214/aop/1176995086

Subjects:
Primary: 60J40
Secondary: 60J45, 60J55

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.7 • No. 2 • April, 1979
Back to Top